# SDR MALA060237

- Difficulty date: April 5, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 16,148 hours, 15,236 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING F1.I, F1.E, C5.I IN YYC, FOUND EXISTING REPAIR AT FRAME 19 DOES NOT CONFORM TO EO#A53047.  REPAIRED IAW EO#A53474.
